# SDR DALA2025121009028

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 80,678 hours, 31,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER HAS COME OFF AT OVER WING EXIT ON F/ O SIDE OF AIRPLANE.   SECURED COVER, A/C OK FOR SVC. (7581364)
